- -

Efficient high-order methods based on golden ratio for nonlinear system

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Efficient high-order methods based on golden ratio for nonlinear system

Mostrar el registro completo del ítem

Cordero Barbero, A.; Hueso Pagoaga, JL.; Martínez Molada, E.; Torregrosa Sánchez, JR. (2011). Efficient high-order methods based on golden ratio for nonlinear system. Applied Mathematics and Computation. 217(9):4548-4556. doi:10.1016/j.amc.2010.11.006.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52544

Ficheros en el ítem

Metadatos del ítem

Título: Efficient high-order methods based on golden ratio for nonlinear system
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We derive new iterative methods with order of convergence four or higher, for solving nonlinear systems, by composing iteratively golden ratio methods with a modified Newton's method. We use different efficiency indices ...[+]
Palabras clave: Convergence order , Efficiency indices , Fixed point iteration , Newton's method , Nonlinear systems , Efficiency index , Golden ratio , High-order methods , Modified Newton's method , Newton's methods , Numerical tests , Order of convergence , Theoretical result , Newton-Raphson method , Numerical methods
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2010.11.006
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2010.11.006
Patrocinador:
Ministerio de Ciencia y Tecnologia [MTM2010-18539]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem